It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 7 of 7 for doxycycline and heartburn. (0.180 seconds)


... I took Doxycycline for a month for Blepharitis in eyes. It finally irritated my stomach so bad I had to quit. A day or two after stopping the Doxycycline my stomach felt so much better. My internist said it was the Doxycycline and was surprised I lasted that long. ... (5 replies)
... Digestive problems, heartburn, tiredness, etc are normal side effects of doxycycline. Take it with a full glass of water and sit or stand up straight for at least 30 minutes after taking it. ... (3 replies)
Doxycycline ?
Oct 18, 2004
... to CMV, chroinc EBV and ANA. I guess this is another way of saying Chrnic Fatigue and believe me that is one of the worst symptoms I have, out of 30! ... (3 replies)

... Remember, heartburn for a period of time can end up with a nice ulcer in your stomach. Best to remove the offending med and try something different. Meds that cause more problems than they solve should not be taken. ... (5 replies)
... I am also taking Doxycycline Monohydrate, for acne, and I too get heartburn from it. Try taking it with a swig of milk or after you eat something. I find that if I take it this way, I don't get heartburn from it. ... (5 replies)
... By all means, call your doctor immediately. Unusually severe heartburn could be somehow related to the drug but also something more serious. ... (5 replies)
... I have having SEVERE heartburn on doxycycline. I was wondering if I should call my doctor it is very bad and nothing at all has made it better. ... (5 replies)


Associated Tags: doxycycline

Pages: 1

All times are GMT -7. The time now is 06:59 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!